# SDR ASAA2019020828144

- Difficulty date: February 8, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 43,799 hours, 13,122 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604101
- Part serial: 1RH9T
- Condition: Failed
- Location: Autopilot Sys
- Part time: 53,039 hours, 16,070 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES DISENGAGED TWICE DURING DESCENT WHILE THRUST LEVERS WERE AT IDLE. GROUNDED - YES. PERFORMED REVIEW OF A/T INFLIGHT FAULTS. AGAIN "ASM- 1 MOTOR PWR FAILED". MSG 22-31518. REF PREVIOUS HISTORY ASM-1 ALREADY CHANGED. T/S PER FIM 22-31 TASK 805. PERFORMED A/T SERVO TESTS SEVERAL TIMES WITH NO FAILURES. REMOVED AND REPLACED FCC A PER AMM 22-11-33. PERFORMED LRU INSTALLATION TEST SUCCESSFULLY. STARTED TO ACCOMPLISH LLM MAINTENANCE TESTS. LRU REPLACEMENT TEST FOR FCC (DFCS/A/T) BITE GRP 35 PASSES PER AMM 22-11-33/401. LAND VERIFY TEST(BITE GRP49) FAILS AT 49.35 DUAL STAB TEST REF AMM 22-11-00/201 WITH SPOILER NR 4 SIG FAIL MSG 22-11158. REF AMM 22-11-00-740-806. PERFORMED BITE LIBRARY TEST 60.35 DUAL STAB SURFACE TEST. CONFIRMED FAULT MESSAGE 22-11158 SPOIL-4 SIG FAIL. REF FIM 22-12 TASK 801. ACCOMPLISHED FCC EXCHANGE CHECK, FAULT WENT AWAY. EXCHANGED FCC'S BACK TO ORIGINAL CONFIG. ACCOMPLISHED DUAL STAB TEST 60.35, MULTIPLE TIMES, COULD NOT DUPLICATE FAULT. REF AMM 22-11-33401, 22-11-00/201. ACCOMPLISHED LRU REPLACEMENT TEST FOR DFCS/AT BITE TEST GROUP 35, LAND VERIFY BITE TEST GROUP 49. ALL REQUIRED TESTS PASSED.
